| Model Number |
7133 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.During preparation, when a 2.50mm x 15mm emerge balloon catheter was pulled out from the hoop, it was noted to be snapped.No patient complications were reported.